MathSciNet Relay Station
MathSciNet bibliographic data
MR2338121 16E99 (16S32 16S80)
Berest, Yuri; Chalykh, Oleg $A\sb \infty$-modules and Calogero-Moser spaces. J. Reine Angew. Math. 607 (2007), 69–112.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement